MAUDE Adverse Event Report: MORTARA INSTRUMENT QS6 AM12Q TTL TMX SYS Z200 PCRT AHA XML; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT QS6 AM12Q TTL TMX SYS Z200 PCRT AHA XML; ELECTROCARDIOGRAPH
Model Number QS6-MTTC1
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The q-stress device is intended to acquire, process, record, archive, analyze, and output electrocardiographic data during physiologic stress testing.The device is intended for use in adult, adolescent, and children patient populations.The device is intended for use in a clinical setting by trained personnel under the supervision of a licensed physician.The device may interface with equipment including a treadmill or ergometer for dynamic exercise evaluation, as well as non-invasive blood pressure equipment, functional arterial oxygen saturation (spo2) equipment, and computer communications equipment.Log files were reviewed and it was determined that the issue was due to incorrect software settings.Technical services walked the customer through using the reconcile function to merge the exam data to the correct patient.Based on this information, no further actions are required at this time.Although there was no injury reported as a result of this event, if patient data were to be mis matched on the system, it could lead to serious injury or death.Therefore, hillrom is reporting this malfunction.
 
Event or Problem Description
The customer reported the incorrect patient keeps appearing on completed exams.There was no adverse event reported.This incident has been captured under hillrom complaint # (b)(4).

Brand Name
QS6 AM12Q TTL TMX SYS Z200 PCRT AHA XML
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key18562761
Report Number2183461-2024-00002
Device Sequence Number17807578
Product Code DPS
UDI-Device Identifier00812345027655
UDI-Public812345027655
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberQS6-MTTC1
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2024
Initial Report FDA Received Date01/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown